Existence theorem for solutions of the Bogolyubov equations

Ya G. Sinai, Yu M. Sukhov

Research output: Contribution to journalArticle

4 Scopus citations
Original languageEnglish (US)
Pages (from-to)560-573
Number of pages14
JournalTheoretical and Mathematical Physics
Volume19
Issue number3
DOIs
StatePublished - Jun 1 1974

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Existence theorem for solutions of the Bogolyubov equations'. Together they form a unique fingerprint.

  • Cite this